MAUDE Adverse Event Report: CATALYST ORTHOSCIENCE ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS

CATALYST ORTHOSCIENCE ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS
Model Number 1230-7512-002
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The returned implants were visually inspected and found no sign of breakage or obvious defect.Scratches were found on the glenosphere, more than likely caused during implant removal.The implants were disassembled for further evaluation/investigation.The implants did not show any sign of failure and the threads were not stripped or deformed.The implants were visually and functionally within specification/good condition and deemed as acceptable product.
 
Event or Problem Description
Original surgery was (b)(6) 2022.First revision was (b)(6) 2023 for an instability event.Patient had a second instability event and surgeon revised again, utilizing onlay design.There was no report of a traumatic event and this was the first notification of both revision surgeries.When removing the implant, the glenosphere, glenosphere locking screw and baseplate locking cap came off in one piece.

Brand Name
ARCHER R1 REVERSE SHOULDER SYSTEM
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
CATALYST ORTHOSCIENCE
14710 tamiami trail n.
suite 102
naples FL 34110
Manufacturer Contact
dale davison
14710 tamiami trail n.
suite 102
naples, FL 
2393259976
MDR Report Key16689179
Report Number3012552981-2023-00029
Device Sequence Number12281950
Product Code PHX
UDI-Device Identifier00811596030674
UDI-Public(01)00811596030674(17)261117(10)2111101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1230-7512-002
Device Catalogue Number1230-7512-002
Device Lot Number2111101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART #1230-7512-002, LOT #2111101
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale